Volume 2011

A New Method for Solving Fuzzy Linear Programs with Trapezoidal Fuzzy Numbers
Amit Kumar, Jagdeep Kaur
Volume 2011, Year 2011, Article ID jfsva-00102, 12 Pages
Published: 18 December 2011

Solving Fuzzy Nonlinear Volterra-Fredholm Integral Equations by Using Homotopy Analysis and Adomian Decomposition Methods
Sh. Sadigh Behzadi
Volume 2011, Year 2011, Article ID jfsva-00067, 13 Pages
Published: 18 December 2011

Nth-order fuzzy differential equations under generalized differentiability
S. Salahshour
Volume 2011, Year 2011, Article ID jfsva-00043, 14 Pages
Published: 01 November 2011